Friendship Decompositions of Graphs: The general problem

Sousa, Teresa. "Friendship Decompositions of Graphs: The general problem." Open Journal of Applied Sciences. Vol. 2. No. 4B (2012): 30-33.


A friendship graph is a graph consisting of cliques sharing a common vertex. In this paper we investigate the maximum number of elements in an optimal friendship decomposition of graphs of order n. We obtain upper and lower bounds for this number. These bounds relate this problem with the classical Ramsey numbers.

Related External Link

general-friendship.pdf132.07 KB